Search Questions
71 years
2 years ago
Taking Hosit for B12 deficiency from a year after gallbladder removal.B12 is now above 800 & having burning/ tickling in fingers/ toes & slight neck pain.Doing 5 km walk daily plus yoga only from 1 month.
Sugar etc is normal & BP normal with tabs.
Is it due to side effect of Hosit ? & I am a vegetarian but can take eggs/milk/ cereals.
10 Views
1 Answer
Dr. Anshul Varshney
General Physician
2 years ago
Hello, Welcome to 1mg. I am Anshul Varshney for your help. You would need to stop Vitamin B12 supplement. You need evaluation for other causes of Peripheral Neuropathy like Diabetes, Thyroid. Good Luck.
10 people found it useful
Was this answer helpful?
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"